RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 91–97 (Mi mz922)  

Radical distributive functors

S. F. Kamornikova, L. P. Avdashkovab

a Francisk Skorina Gomel State University
b Gomel Cooperative Institute

DOI: https://doi.org/10.4213/mzm922

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 78–83

Bibliographic databases:

UDC: 512.542
Received: 28.12.1998
Revised: 03.02.2000

Citation: S. F. Kamornikov, L. P. Avdashkova, “Radical distributive functors”, Mat. Zametki, 68:1 (2000), 91–97; Math. Notes, 68:1 (2000), 78–83

Citation in format AMSBIB
\Bibitem{KamAvd00}
\by S.~F.~Kamornikov, L.~P.~Avdashkova
\paper Radical distributive functors
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 91--97
\mathnet{http://mi.mathnet.ru/mz922}
\crossref{https://doi.org/10.4213/mzm922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818962}
\zmath{https://zbmath.org/?q=an:1025.20005}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 78--83
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400009}


Linking options:
  • http://mi.mathnet.ru/eng/mz922
  • https://doi.org/10.4213/mzm922
  • http://mi.mathnet.ru/eng/mz/v68/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:77
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020